# SDR IPXA2022091286144

- Difficulty date: August 26, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N52501
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15MAIN CABIN FLOOR STA 345, LBL 6 HAS CORROSION. CORROSION AREA IS LOCATED AT SHEAR WEB STA 345 LBL 6AFTER BLENDOUT THE AREA FOUND TO BE WITHIN ALLOWABLE LIMITS PER SRM 53-10-51-1A-2
